# SDR 2003FA0000781

- Difficulty date: July 22, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N82085
- Make and model: Piper PA-28-181
- Aircraft serial: 288290132
- Engine: Lyc O360*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 795530001
- Condition: Corroded
- Location: Cockpit
- Part time: 3,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, REMOVED TRIM FROM LEFT AND RIGHT WINDSHIELD POSTS.  FOUND FOAM INSULATION IN CONTACT WITH STEEL FITTINGS (PN 7955300 AND 7955301). FITTINGS AND ATTACHING BOLTS (AN3) WERE RUSTED.  HAVE FOUND SEVERAL A/C WITH THIS PROBLEM.  RECOMMEND REMOVAL OF FOAM INSULATION TREATMENT AND REMOVAL OF CORROSION.  REPLACE AFFECTED HARDWARE.  APPLY ZINC CHROMATE AND DINATROL AV8 CORROSION PREVENTATIVE.
